Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my one yr old son is on prednisone,has any ones kids been on this steriod,if so any adverse reactions?????

Answer Question
 
Anonymous

Asked by Anonymous at 3:20 PM on Apr. 4, 2009 in Toddlers (1-2)

Answers (13)
  • negative moodiness
    EireLass

    Answer by EireLass at 3:29 PM on Apr. 4, 2009

  • Major increase in appetite and some hyperactivity.

    Prednisone didn't put them in an "angry" mood, but their Pulmicort sure does until their body adapts to being on it again!
    TiccledBlue

    Answer by TiccledBlue at 3:31 PM on Apr. 4, 2009

  • My little guy was on it a hadnful of times when a toddler/preschooler. I wished it increased his appetite- he was SO underweight.

    It turned him into a Mean Monster! it made his so mean and angry and hostile.
    Kiter

    Answer by Kiter at 3:42 PM on Apr. 4, 2009

  • My daughter was on it when she was 2, the only thing I notice was she was moody, and didn't really want to eat.
    mika0216

    Answer by mika0216 at 3:54 PM on Apr. 4, 2009

  • Even if he will be on it only for 3 days only???Will he still have a increase in appetite????
    Anonymous

    Answer by Anonymous at 4:10 PM on Apr. 4, 2009

  • Don't know if yours will or not....mine did.
    TiccledBlue

    Answer by TiccledBlue at 4:13 PM on Apr. 4, 2009

  • for 3 days- maybe or maybe not (not all kids get the appetitie from it)- but an increased appetite for 3 days isn't a big deal.

    My son got the mean mood the next day after starting it usually
    Kiter

    Answer by Kiter at 4:15 PM on Apr. 4, 2009

  • I never noticed any side effects. I did not notice increased appetite, but the kids were usually also getting Albuterol through the nebulizer which decreased my kid's appetite.

    Both my kids were on it a couple of times as toddlers/preschoolers for asthma.
    maggiemom2000

    Answer by maggiemom2000 at 4:21 PM on Apr. 4, 2009

  • my son was CRANKY, SERIOUSLY NEGATIVE attitude. mean, cranky, angry, rude......

    My mom said my brother would Literally climb the walls (which she hated b/c the drs. kept telling her keep him calm meanwhile the meds where making him hyper)
    MamiJaAyla

    Answer by MamiJaAyla at 5:33 PM on Apr. 4, 2009

  • Even now when my 8 yr old takes it he can get hyper and a little moody. Hes normally quiet and mellow but some of his meds do make him cranky, or at least make him hyper and hes not used to it and so he gets cranky. When he was a toddler the only thing I noticed was hyper and gain weight.
    AngelicDevil80

    Answer by AngelicDevil80 at 7:12 PM on Apr. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN